MAUDE Adverse Event Report: Abbott DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; Permanent Defibrillator Electrodes

Abbott DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; Permanent Defibrillator Electrodes
Model Number 7120Q/65
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an initial implant procedure, the helix of the right ventricular (rv) lead repeatedly retracted on its own.The rv lead was explanted and replaced to resolve event.The patient was stable.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
Permanent Defibrillator Electrodes
Manufacturer (Section D)
Abbott
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50410778
Report Number2017865-2026-17772
Device Sequence Number15730448
Product Code NVY
UDI-Device Identifier05414734503204
UDI-Public(01)05414734503204(10)A000162200(17)270731
Combination Product (Y/N)Y
Initial Reporter CountryPL
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7120Q/65
Device Lot NumberA000162200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown